Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 104, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 3, 2008, 4:27 PM EDT for Broward County, Collier County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2008, 4:27 PM EDT (20:27 UTC)
- Expired
- Jul 3, 2008, 4:59 PM EDT
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Collier County, FL
The radar
The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 032027
SVRMFL
FLC011-021-032115-
/O.NEW.KMFL.SV.W.0104.080703T2027Z-080703T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT THU JUL 3 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWARD COUNTY IN SOUTH FLORIDA.
EAST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 515 PM EDT
* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF MICCOSUKEE
SERVICE PLAZA TO MICCOSUKEE SERVICE PLAZA...AND MOVING SOUTHWEST AT
5 TO 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
MICCOSUKEE SERVICE PLAZA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2605 8076 2600 8098 2626 8099 2626 8088
2633 8088 2634 8076
TIME...MOT...LOC 2027Z 053DEG 6KT 2630 8086 2614 8085
$$
BAXTER2 follow-up statements
000
WWUS52 KMFL 032042
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT THU JUL 3 2008
FLC011-021-032115-
/O.CON.KMFL.SV.W.0104.000000T0000Z-080703T2115Z/
COLLIER FL-BROWARD FL-
442 PM EDT THU JUL 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WEST CENTRAL BROWARD AND EAST CENTRAL COLLIER COUNTIES...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MICCOSUKEE SERVICE PLAZA TO
MICCOSUKEE INDIAN RESERVATION...MOVING SOUTHWEST AT 5 TO 10 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
MICCOSUKEE SERVICE PLAZA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2605 8076 2600 8098 2626 8099 2626 8088
2626 8076 2622 8076 2621 8076 2615 8076
TIME...MOT...LOC 2042Z 053DEG 6KT 2624 8086 2612 8087
$$
BAXTER000
WWUS52 KMFL 032059
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
457 PM EDT THU JUL 3 2008
FLC011-021-032107-
/O.CAN.KMFL.SV.W.0104.000000T0000Z-080703T2115Z/
COLLIER FL-BROWARD FL-
458 PM EDT THU JUL 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BROWARD AND EAST
CENTRAL COLLIER COUNTIES IS CANCELLED...
THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED
BELOW SEVERE LIMITS. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED. HOWEVER...THUNDERSTORMS REMAIN IN THE AREA AND CAN
PRODUCE FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY
RAINFALL...AND SMALL HAIL. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST UPDATES INCASE THESE STORMS BECOME STRONGER.
LAT...LON 2605 8076 2600 8098 2626 8099 2626 8088
2626 8076 2622 8076 2621 8076 2615 8076
TIME...MOT...LOC 2057Z 053DEG 6KT 2622 8088 2610 8089
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:27 PM EDT, 2 hours earlier.
Area forecast discussion, Jul 3, 2:27 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 227 PM EDT THU JUL 3 2008 .SHORT TERM...THROUGH INDEPENDENCE DAY...A LONG WAVE UPPER LEVEL TROUGH WILL CONTINUE OVER THE ERN HALF OF U.S. AND WILL CONTINUE TO PULL AMPLE MOISTURE FROM THE WESTERN CARIB/GULF OF MEX. UNSTABLE CONDITIONS WILL CONTINUE OVER THE LOCAL AREA WITH GOOD UPPER LVL DIFFLUENCE. AGAIN, DIURNAL HEATING AND LOCAL SEA/LAKE BREEZES INTERACTION WILL DICTATE WHERE CONVECTION STARTS, BUT ONCE THEY DO, WL MOVE NORTHEASTWARD UNDER A SW STEERING FLOW. SCT TO LIKELY POPS STILL SEEM LIKE A GOOD BET. THE ONLY FLY IN THE OINTMENT IS THAT THE EAST COAST SEA BREEZE MAY ACTUALLY BE ABLE TO PENETRATE FURTHER INLAND ACTUALLY KEEPING THE STORMS AWAY FROM THE IMMEDIATE EAST COAST. HOWEVER, WL NOT HOLD MY BREATH ON THIS AND WL STILL KEEP LOW SCT POPS FOR THE IMMEDIATE EAST COAST. ON THE OTHER HAND, A LOW LVL ESE FLOW MAY KEEP THE WEST COAST SEA BREEZE CLOSE TO THE COAST ALLOWING SHWRS/TSTMS TO DEVELOP AND AFFECT COASTAL SECTIONS. SO SLIGHTLY HIGHER POPS WILL BE INDICATED FOR NAPLES AND COASTAL COLLIER. && .LONG TERM...SATURDAY THROUGH THURSDAY...A DEEP LAYER RIDGE OVER WRN ATLC WILL BUILD WESTWARD AND FINALLY PUSH THE UPPER TROUGH OUT OF THE WAY. THIS WILL GRADUALLY SHIFT THE WEATHER PATTERN WITH AFTERNOON CONVECTION CONCENTRATE MORE OVER INLAND AND WEST COAST. WL GO CLOSE TO CLIMO THROUGH THIS PERIOD AND KEEP LOW SCT POPS OVER ERN AREAS AND HIGH SCT POPS OVR NAPLES/WEST COAST. .MARINE...LIGHT TO MODERATE E TO SE WINDS SHOULD CONTINUE THROUGH THE ENTIRE FORECAST PACKAGE WITH SEAS AOB 4 FT. && .FIRE WEATHER...NO CONCERNS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 87 72 87 75 / 60 40 50 30 FORT LAUDERDALE 90 76 89 76 / 50 30 40 30 MIAMI 90 76 89 76 / 60 30 40 30 NAPLES 89 73 89 73 / 60 30 50 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH AVIATION...60/BD
Hazardous weather outlook, Jul 3, 9:46 AM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 946 AM EDT THU JUL 3 2008 FLZ063-066>075-168-172>174-040130- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 929 AM EDT THU JUL 3 2008 ...HIGH RISK OF THUNDERSTORMS TODAY WITH A FEW STRONG ONES POSSIBLE... ...SLIGHT RISK OF WATERSPOUTS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER MOST AREAS TODAY WHICH WILL PRODUCE A HIGH RISK OF LIGHTNING. A FEW STRONG THUNDERSTORMS ARE POSSIBLE TODAY. THE MAIN THREATS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WHICH WILL BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL. WATERSPOUTS: WITH WEAK SOUTHWEST STEERING FLOW CONTINUING, ANY BOUNDARIES OVER THE AREA WATERS WILL PRODUCE A SLIGHT RISK OF WATERSPOUTS TODAY. WIND: THE STRONGEST THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 55 MPH. HAIL: THERE IS A SLIGHT RISK OF SMALL HAIL UP TO DIME SIZE OCCURRING WITH THE STRONGEST THUNDERSTORMS EXPECTED ACROSS THE REGION TODAY. FLOODING: THERE IS A SLIGHT RISK OF LOCAL URBAN TYPE FLOODING OF ROADWAYS AND LOW LYING AREAS DUE TO SLOW MOVING THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE STEERING PATTERN WILL CONTINUE FROM THE SOUTHWEST, BRINGING HIGHER CHANCES FOR THUNDERSTORMS TO THE EAST COAST METRO AREAS FRIDAY AND POSSIBLY INTO THE FIRST PART OF THE WEEKEND. A CHANGE IN THE STEERING FLOW WILL SHIFT THE HIGHEST CHANCES TO THE WESTERN AREAS SUNDAY AND INTO EARLY NEXT WEEK. A LIGHTER WIND FLOW AND CONVERGENCE OVER THE AREAS WATERS COULD LEAD TO AN OCCURRENCE OF WATERSPOUT ACTIVITY THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 3, 2:33 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT THU JUL 3 2008
FLZ067-068-168-031915-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
233 PM EDT THU JUL 3 2008
...STRONG THUNDERSTORMS MOVING ACROSS EASTERN PALM BEACH COUNTY...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
ROYAL PALM BEACH TO 8 MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE
REFUGE...MOVING NORTHEAST AT 17 MPH.
THESE STORMS WILL AFFECT...
THE ACREAGE...
ROYAL PALM BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2660 8017 2650 8038 2679 8028 2692 8006
2691 8005
TIME...MOT...LOC 1833Z 231DEG 15KT 2678 8027 2654 8035
60Special weather statement, Jul 3, 2:57 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 257 PM EDT THU JUL 3 2008 FLZ070-071-073-075-031930- MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL- INLAND MIAMI-DADE FL- 257 PM EDT THU JUL 3 2008 ...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES OF WESTERN MIAMI DADE COUNTY... AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED AROUND 8 MILES NORTHEAST OF FORTYMILE BEND...WITH A NEARLY STATIONARY MOVEMENT. THESE STORMS WILL AFFECT... RURAL NORTHERN MIAMI-DADE COUNTY RURAL SOUTHERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2605 8060 2584 8042 2567 8079 2580 8090 TIME...MOT...LOC 1857Z 000DEG 00KT 2584 8069 60
Special weather statement, Jul 3, 3:11 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
311 PM EDT THU JUL 3 2008
FLZ067-068-168-031945-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
311 PM EDT THU JUL 3 2008
...STRONG THUNDERSTORM MOVING ACROSS EAST CENTRAL PALM BEACH COUNTY...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED AROUND WELLINGTON...MOVING
EAST AT 5 TO 10 MPH.
THESE STORMS WILL AFFECT...
WELLINGTON...
ROYAL PALM BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2657 8003 2657 8041 2682 8041 2682 8005
2677 8005 2674 8005 2674 8004 2673 8004
2667 8005 2666 8004
TIME...MOT...LOC 1910Z 270DEG 7KT 2669 8026
70/DDSpecial weather statement, Jul 3, 3:22 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT THU JUL 3 2008
FLZ067-031945-
INLAND PALM BEACH COUNTY FL-
322 PM EDT THU JUL 3 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST PALM BEACH COUNTY...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 6 MILES EAST OF CANAL POINT...AND MOVING
SOUTHEAST AT 5 TO 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED
NEAR THE INTERSECTION OF U.S. HIGHWAYS 98 AND 441. THIS STORM WAS
ALSO MOVING SOUTHEAST AT 5 TO 10 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2696 8032 2688 8032 2671 8048 2684 8065
2696 8057
TIME...MOT...LOC 1921Z 308DEG 5KT 2688 8053
70/DDSpecial weather statement, Jul 3, 3:40 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT THU JUL 3 2008
FLZ063-032015-
GLADES FL-
340 PM EDT THU JUL 3 2008
...STRONG THUNDERSTORM MOVING ACROSS EASTERN GLADES COUNTY...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRIGHTON SEMINOLE INDIAN...MOVING EAST AT 5
TO 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED IMMEDIATELY EAST
OF ORTONA...BETWEEN STATE ROUTE 78 AND U.S. HIGHWAY 27. THIS STORM
WAS ALSO MOVING EAST AT 5 TO 10 MPH.
THESE STORMS WILL AFFECT...
MOORE HAVEN...
BRIGHTON SEMINOLE INDIAN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2717 8088 2712 8088 2707 8094 2707 8093
2704 8093 2703 8097 2705 8097 2698 8107
2692 8107 2693 8110 2689 8111 2683 8106
2682 8094 2677 8095 2677 8132 2713 8123
2713 8117 2721 8117 2721 8095
TIME...MOT...LOC 1938Z 270DEG 9KT 2709 8110
70/DDSpecial weather statement, Jul 3, 4:24 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 424 PM EDT THU JUL 3 2008 FLZ066-070-071-032100- HENDRY FL-INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL- 424 PM EDT THU JUL 3 2008 ...STRONG THUNDERSTORMS MOVING ACROSS ALLIGATOR ALLEY NEAR THE BROWARD AND COLLIER COUNTY LINE... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF ROTENBERGER WILDLIFE MANAGEMENT AREA TO MICCOSUKEE SERVICE PLAZA...MOVING SOUTHWEST AT 5 TO 10 MPH. THESE STORMS WILL AFFECT... MICCOSUKEE SERVICE PLAZA... COLLIER/BROWARD LINE AND ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2634 8076 2605 8076 2600 8098 2632 8100 TIME...MOT...LOC 2024Z 053DEG 6KT 2631 8085 2614 8085 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:52 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 3, 1:44 PM EDT | Special Weather Statement | MFL | Martin | 46 min |
| Jul 3, 2:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 3, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Jul 3, 3:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Jul 3, 3:22 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Jul 3, 3:40 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Jul 3, 4:24 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jul 3, 4:33 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Jul 3, 4:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jul 3, 4:54 PM EDT | Special Marine Warning | MFL | 40 min | |
| Jul 3, 5:06 PM EDT | Special Weather Statement | MFL | Hendry | 24 min |
| Jul 3, 5:31 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.